For nine weeks now I have been on an adventure. I have become obsessed with the numbers of the diastolic and systolic nature. I am moving slower these days and now just think of the numbers as diabolic. Numbers too high, and I feel very agitated, heart skipping beats and alternate between sweating and chilling. Numbers too low and I am light-headed and the fatigue is almost over-whelming. I started a new drug on Wednesday. I carefully read the literature so I could anticipate the next roller coaster ride.
This new one is to be taken twice daily, with food. I do not want any food right now, but I will shove some dry toast down my gullet to accommodate the medication. I am so tired this morning and really just want to go back to bed. But, it is Friday. In a kampground. Reservations will be arriving. Tent campers this weekend. That means I will need to scour the showers and rest room facilities to ensure a pleasant experience for my kampers. This morning's number were low, 90/70. When I went to bed last night in a highly agitated frame of mind the numbers were high 170/98. I have been on meds for nine weeks now. Wouldn't you think it would have leveled out by now?
The literature says that I may experience a lot of fatigue for the first three weeks of treatment. Would that be the first three weeks of this particular drug ....... or the first three weeks of this class of drugs? If it is the class of drugs, then I have been experiencing the first three weeks over and over. Like 'Groundhog Day'. Allergy symptoms have joined in to conspire with the blood pressure. The shooting pains in my sinus, watery eyes, sneezing, coughing until I leak. I have fever blisters in both corners of my mouth, so that I not only feel crappy, I look crappy.
I am off to scrub a toilet or two, having swallowed my pill with the dry toast. I limited myself to one cup of coffee and will be downing water for the remainder of the day. I expect to be downright bitchy from lack of caffeine, but I am experimenting to see if eliminating caffeine will help those numbers even out. Stay tuned. It could get interesting ........